MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY STERLING CUDA, MICROBLADE; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

CONSOLIDATED MEDICAL EQUIPMENT COMPANY STERLING CUDA, MICROBLADE; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number C9950
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported on behalf of their customer that the c9950, sterling cuda, microblade shaver, device was being used during an arthroscopic procedure on 01aug25 when it was reported was reported ¿the serrations at the front end of the device broke during the surgery.".Further assessment questioning found that the fragment was removed from the surgical site with the use of forceps.The procedure was completed with a 15-minute delay and there was no report of injury, medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4).Per the instructions for use, the user is advised to not apply excessive loading on the shaver blade or bur.Cutting performance is not increased with force.Excessive force or using shaver blades or burs as a lever can cause damage to the device including permanent deformation, shedding of metal (wear), motor seizure, and overheating.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The distributor reported on behalf of their customer that the c9950, sterling cuda, microblade shaver, device was being used during an arthroscopic procedure on (b)(6) 2025 when it was reported was reported "the serrations at the front end of the device broke during the surgery." further assessment questioning found that the fragment was removed from the surgical site with the use of forceps.The procedure was completed with a 15-minute delay and there was no report of injury, medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
STERLING CUDA, MICROBLADE
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key22882310
Report Number3007305485-2025-00139
Device Sequence Number9091689
Product Code GFA
UDI-Device Identifier10845854017548
UDI-Public(01)10845854017548(17)300317(10)1447481
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC9950
Device Lot Number1447481
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic